# SDR CALA2021072801214

- Difficulty date: July 28, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N64809
- Make and model: Boeing 737924ER
- Aircraft serial: 42821
- Aircraft time: 24,975 hours, 8,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 220 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE STA.220 S-27R REFERENCE ECRA 5311-02609 AND LOG PAGE 6632591 FOR WORK ACCOMPLISHED. PERFORMED INTERIM REPAIR PER ECRA 5311-02609 PART 1. ACCOMPLISH PART 3 PERMANENT REPAIR AT OR BEFORE 50,000 TOTAL AIRFRAME CYCLES. APPROVED INTERIM REPAIR AND DTA DIP TO "ACCOMPLISH PART 3 PERMANENT REPAIR AT OR BEFORE 50,000 TOTAL AIRFRAME CYCLES PER ECRA 5311-02609 TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED RECORDS UPDATES T/A: 50,000 TAFC............LT
